Year : 2013  |  Volume : 55  |  Issue : 4  |  Page : 383--385

Dothiepin-induced transient hypomania and extrapyramidal syndrome


Amir Inamdar, Ashish Agarwal, Pankaj Kataria, RP Beniwal 
 Department of Psychiatry, G. B. Pant Hospital and Maulana Azad Medical College, New Delhi, India

Correspondence Address:
Ashish Agarwal
101, New Resident Doctors«SQ» Hostel, G. B. Pant Hospital, JL Nehru Marg, New Delhi
India

A case has been reported here, who developed transient hypomanic symptoms as well as extrapyramidal symptoms after being switched from sertraline to dothiepin therapy. The possible mechanisms and clinical implications of the same are discussed.


How to cite this article:
Inamdar A, Agarwal A, Kataria P, Beniwal R P. Dothiepin-induced transient hypomania and extrapyramidal syndrome.Indian J Psychiatry 2013;55:383-385


How to cite this URL:
Inamdar A, Agarwal A, Kataria P, Beniwal R P. Dothiepin-induced transient hypomania and extrapyramidal syndrome. Indian J Psychiatry [serial online] 2013 [cited 2021 Sep 27 ];55:383-385
Available from: https://www.indianjpsychiatry.org/article.asp?issn=0019-5545;year=2013;volume=55;issue=4;spage=383;epage=385;aulast=Inamdar;type=0